# SDR SWIA200211225

- Difficulty date: August 4, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 18,033 hours, 15,928 cycles
- Engine: Ge CF343B1
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR NUTS FOR RT OVERWING EMERGENCY EXIT BOTTOM HINGE FITTINGS HAVE CORRODED RIVETS.  DISCOVERED DURING C-CHECK.  FITTINGS REMOVED FOR ACCESS.  RIVETS INSTALLED IAW CRJ SRM 51-42-16.  INSTALLED FITTINGS IAW MM 20-21-00.
